Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 191, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2008, 1:37 PM CDT for Adair County, Cass County, Iowa. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 1:37 PM CDT (18:37 UTC)
- Expired
- Jun 8, 2008, 2:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adair County, IA, Cass County, IA
The radar
The Des Moines radar (KDMX), 88 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 1:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -435 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 081838 SVRDMX IAC001-029-081930- /O.NEW.KDMX.SV.W.0191.080608T1837Z-080608T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 137 PM CDT SUN JUN 8 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ADAIR COUNTY IN SOUTHWEST IOWA... NORTHEASTERN CASS COUNTY IN SOUTHWEST IOWA... * UNTIL 230 PM CDT. * AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR CUMBERLAND...OR 67 MILES WEST OF DES MOINES...AND MOVING NORTHEAST AT 36 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MASSENA BY 140 PM CDT... ANITA BY 155 PM CDT... ADAIR BY 205 PM CDT... 8 MILES NORTHWEST OF STUART BY 225 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 71 AND 95. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITHOUT ANY ADVANCE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR SOUTHWESTERN IOWA. LAT...LON 4151 9472 4150 9425 4122 9478 4133 9498 TIME...MOT...LOC 1837Z 227DEG 32KT 4129 9484 $$
2 follow-up statements
000 WWUS53 KDMX 081856 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 157 PM CDT SUN JUN 8 2008 IAC001-029-081930- /O.CON.KDMX.SV.W.0191.000000T0000Z-080608T1930Z/ ADAIR IA-CASS IA- 157 PM CDT SUN JUN 8 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTHEASTERN CASS AND NORTHERN ADAIR COUNTIES... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF ANITA...OR 58 MILES WEST OF DES MOINES...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ADAIR BY 210 PM CDT... 6 MILES WEST OF STUART BY 230 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 71 AND 95. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR SOUTHWESTERN IOWA. LAT...LON 4151 9472 4150 9425 4122 9478 4133 9498 TIME...MOT...LOC 1857Z 232DEG 26KT 4137 9469 $$
000 WWUS53 KDMX 081916 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 216 PM CDT SUN JUN 8 2008 IAC001-029-081930- /O.CON.KDMX.SV.W.0191.000000T0000Z-080608T1930Z/ ADAIR IA-CASS IA- 216 PM CDT SUN JUN 8 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTHEASTERN CASS AND NORTHERN ADAIR COUNTIES... AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CUMBERLAND...OR 66 MILES WEST OF DES MOINES...MOVING NORTHEAST AT 37 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF ANITA AND 9 MILES SOUTH OF ADAIR BY 230 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 71 AND 95. THIS IS A SECOND STORM WHICH IS MOVING INTO THE WARNED AREA. THE FIRST STORM...OVER ADAIR ALONG I80 MAY ALSO PRODUCE SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR SOUTHWESTERN IOWA. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4151 9472 4150 9425 4122 9478 4133 9498 TIME...MOT...LOC 1916Z 228DEG 32KT 4129 9481 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:55 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 8, 11:55 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1155 AM CDT SUN JUN 8 2008 .UPDATED PUBLIC AND AVIATION DISCUSSION... .DISCUSSION... HAVE TRIMMED THE FF.A BACK A FEW COUNTIES ACROSS THE FAR NORTH FOR THIS AFTERNOON. MAIN STORMS CONTINUE TO FIRE SOUTH OF THAT AREA...THOUGH SOME NORTHERN MIGRATION OF THE ACTIVITY HAS BEEN NOTED. AREAL FLOODING ONGOING MOST PLACES RIGHT NOW. BEST MOISTURE TRANSPORT WILL CONTINUE SOUTH. SOME CONCERNS REGRADING MODEL HANDLING OF NEXT UPSTREAM WAVE. THE STORM MAY TRACK FARTHER NORTH TNT...THOUGH CONSENSUS REMAINS OVER NORTHERN MO WITH CONTINUED HVY RAINFALL CHANCES THERE INTO FAR SOUTHEAST. AM CONTINUING TO EVALUATE THE BEST PLACEMENT OF FF.A EXTENSION FOR THIS EVENING AND OVERNIGHT. WILL PROBABLY ADD THE SOUTHEAST COUNTIES FOR THE NIGHT AND EXTEND SOME AREAS SOUTH OF I80 AND EAST OF I35 TO 12Z MON./REV .PREVIOUS DISCUSSION... MAIN CONCERN OBVIOUSLY REMAINS CONVECTIVE TRENDS AND FLOODING INTO TONIGHT. PARENT LONG WV TROUGH STILL MAKING ITS WAY THROUGH THE ROCKIES. SHORT WV HAS MATURED ON THE BACK EDGE OF MO VALLEY MCS WITH STRONG THETA-E ADVECTION AND THERMODYNAMIC FORCING INTO IA. SHALLOW AND DEEP SHEAR SHOULD BE MORE THAN ADEQUATE TO KEEP MCS GOING AS IT CROSSES IA THIS MORNING. STRONG LOW LEVEL JET WILL CONTINUE TO FEED CONVECTION THIS MORNING WITH PWS APPROACHING 2 INCHES AND WCDS TO AROUND 14KFT. CONSIDERING SOIL CONDITIONS AND REPETITIVE TRAINING OVERNIGHT SEE NO REASON NOT TO EXTEND FLASH FLOOD WATCH THROUGH 00Z. SUBSIDENCE BEHIND MO VALLEY SHORT WV MAY BE ENOUGH FOR A BREAK EARLY THIS AFTERNOON...BUT GFS/NAM EMPHATIC WITH CAPES INCREASING AND CINS LOWERING ALONG AND AHEAD OF FRONT LATER THIS AFTERNOON. CANNOT ARGUE WITH THIS AT ALL CONSIDERING THE LARGE SCALE FORCING INCREASING AHEAD OF LONG WV TROUGH. HAVE CATEGORICAL POPS OVER MANY AREAS WITH CONTINUED MENTION OF HEAVY RAIN AND SVR WX. SVR PARAMETERS ARE NOT QUITE AS STRIKING AS THEY WERE TODAY...BUT CERTAINLY ENOUGH TO MENTION A SVR THREAT. OUTFLOW BOUNDARIES VS SYNOPTIC FRONT WILL CERTAINLY PLAY A PART IN WHERE CONVECTION AND HEAVIEST RAIN SETS UP TONIGHT. HOWEVER FEEL THAT MAGNITUDE OF FORCING WILL STILL BE ENOUGH FOR POST FRONTAL PCPN SO HAVE KEEP CATEGORICAL WORDING GOING IN SERN SECTIONS TONIGHT AND EVEN LIKELIES INTO MON. SHOULD SEE A BREAK MON NIGHT INTO TUE WITH NO NOTED FEATURE TO EMPHASIZE. WILL CONTINUE SLIGHT CHANCES OR LOW END CHANCES HOWEVER. NAM IS BEGINNING TO INCREASE THE SIGNAL BUT SREF/GFS/ECMWF HAVE NOT REALLY INCREASED SCENARIO SO WILL NOT JUMP ON ANYTHING QUITE YET. DID NOT DEVIATE MUCH FROM TEMP GUIDANCE TODAY OR TONIGHT. ETA MOS SEEMS TOO WARM SO WILL CONTINUE SLIGHTLY COOLER AS SUGGESTED BY SREF. CANNOT ARGUE WITH MOS BLEND MON NIGHT/TUE EITHER. NO CHANGES TO LATER PERIODS WITH ACTIVE WX ALL NIGHT. NEXT SIGNIFICANT CONVECTION CHANCES STILL SEE TO BE AROUND THU. && .AVIATION...08/18Z WILL NOT BE ADDING TO THE CURRENT DISCUSSION DUE TO TIME CONCERNS... OTHER THAN SLOW IMPROVEMENT ACROSS THE NORTH LATE THIS AFTERNOON/TNT AS THE MAIN AREA OF THUNDER/IFR CONDITIONS BEGIN TO SHIFT SOUTH WITH TIME. BY 12Z MON...KOTM WILL CONTINUE TO HAVE SOME MVFR/IFR CONDITIONS WITH REMAINDER OF SITES TRANSITIONING TO VFR. PREVIOUS...EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY WORKING TOWARDS DSM/OTM. COULD VERY WELL SEE IFR OR LOWER CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF LOWER CONDITIONS VERY DIFFICULT TO TIME. CONDITIONS SHOULD IMPROVE BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE. && .DMX...FLASH FLOOD WATCH ALONG AND NW OF LWD-CHC-OXV-GGI LINE TIL 00Z WITH THE EXCEPTION OF THE FAR NORTHWEST WHICH HAS BEEN DROPPED. && SMALL/REV
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 101 PM CDT SUN JUN 8 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL AND NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS SOUTH OF HIGHWAY 30 MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION. A FLASH FLOOD WATCH...RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-091100- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. SMALL/REV
In the hours before
Local storm report, Jun 8, 9:09 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
909 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN CLIVE 41.61N 93.77W
06/08/2008 M2.50 INCH POLK IA COUNTY OFFICIAL
&&
RVACHALELocal storm report, Jun 8, 9:12 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
912 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN DALLAS CENTER 41.68N 93.98W
06/08/2008 M2.50 INCH DALLAS IA COUNTY OFFICIAL
CORRECTION...DALLAS CENTER...NOT CLIVE
&&
RVACHALELocal storm report, Jun 8, 9:17 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD MASON CITY 43.15N 93.20W
06/08/2008 CERRO GORDO IA BROADCAST MEDIA
FLOODING AT AUTUMN CREEK APARTMENTS. EVACUATIONS AT ROCK
FALLS CAMP WOODS. 12TH STREET CLOSED BY WATER PLANT.
&&
RUSSELLLocal storm report, Jun 8, 9:35 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
935 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD CARROLL 42.07N 94.86W
06/08/2008 CARROLL IA EMERGENCY MNGR
HIGHWAY 71 CLOSED AND FLOODED AT 3RD STREET.
&&
RUSSELLLocal storm report, Jun 8, 9:50 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
950 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 1 N MASON CITY 43.17N 93.20W
06/08/2008 CERRO GORDO IA EMERGENCY MNGR
LEVEE FAILED ALONG NORTH HAMPSHIRE AVE IN NORTH MASON
CITY. SUBDIVISION NEAR THE RIVER IS FLOODING.
&&
JJOHNSONLocal storm report, Jun 8, 11:00 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD WEBSTER CITY 42.46N 93.82W
06/08/2008 HAMILTON IA TRAINED SPOTTER
BOONE RIVER WAY OUT OF BANKS...NUMEROUS ROADS UNDER WATER
AND MANY HOMES WITH BASEMENT FLOODING...MAN HOLE COVERS
OFF FROM WATER PRESSURE. TIME OF EVENT 5-8 AM.
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:14 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 46 min |
| Jun 7, 7:15 PM CDT | Tornado Warning | DMX | Hamilton, Webster, Wright | 45 min |
| Jun 7, 7:32 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 7, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 58 min |
| Jun 7, 7:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 20 min |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | DMX | Wright | 12 hr |
| Jun 7, 9:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Wapello | 62 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Hamilton, Webster | 6 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 7, 9:32 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 9 days |
| Jun 7, 9:55 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 7, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 29 min |
| Jun 7, 10:23 PM CDT | Areal Flood Warning | DMX | Worth | 12 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 33 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 39 min |
| Jun 7, 11:27 PM CDT | Flash Flood Warning | DMX | Carroll | 6 hr |
| Jun 7, 11:59 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 8, 12:32 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 43 min |
| Jun 8, 12:44 AM CDT | Tornado Warning | DMX | Franklin, Wright | 31 min |
| Jun 8, 12:48 AM CDT | Areal Flood Warning | DMX | Calhoun, Pocahontas, Sac | 13 hr |
| Jun 8, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 52 min |
| Jun 8, 1:27 AM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 8, 1:43 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 8, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 42 min |
| Jun 8, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 42 min |
| Jun 8, 3:30 AM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 8, 3:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 53 min |
| Jun 8, 3:51 AM CDT | Areal Flood Advisory | DMX | Humboldt | 6 hr |
| Jun 8, 4:36 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock | 6 hr |
| Jun 8, 5:27 AM CDT | Areal Flood Warning | DMX | Carroll | 12 hr |
| Jun 8, 5:40 AM CDT | Areal Flood Warning | DMX | Winnebago | 12 hr |
| Jun 8, 6:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 24 min |
| Jun 8, 6:26 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 21 min |
| Jun 8, 6:37 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 8, 7:06 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Grundy | 3 hr |
| Jun 8, 7:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Tama | 46 min |
| Jun 8, 7:27 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 8, 7:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 6 hr |
| Jun 8, 7:35 AM CDT | Areal Flood Warning | DMX | Crawford | 12 hr |
| Jun 8, 7:41 AM CDT | Areal Flood Warning | DMX | Webster | 12 hr |
| Jun 8, 7:58 AM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | DMX | Wright | 12 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Greene | 37 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 8, 9:04 AM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 9:27 AM CDT | River Flood Warning | DMX | Dallas, Polk | 37 hr |
| Jun 8, 9:44 AM CDT | River Flood Warning | DMX | Polk | 7 hr |
| Jun 8, 9:46 AM CDT | River Flood Warning | DMX | Polk | 45 hr |
| Jun 8, 9:59 AM CDT | Flash Flood Warning | DMX | Madison, Warren | 6 hr |
| Jun 8, 10:53 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 8, 11:22 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more | 9 hr |
| Jun 8, 11:27 AM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 43 hr |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 34 hr |
| Jun 8, 1:42 PM CDT | River Flood Warning | DMX | Madison, Warren | 42 hr |
| Jun 8, 1:45 PM CDT | Areal Flood Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 6 hr |
| Jun 8, 1:56 PM CDT | Flash Flood Warning | DMX | Cass | 5 hr |
| Jun 8, 2:03 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 6 hr |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Hamilton, Webster | 38 min |
| Jun 8, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 46 min |
| Jun 8, 2:36 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 5 hr |
| Jun 8, 2:52 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 49 min |
| Jun 8, 3:11 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Hamilton, Wright | 5 hr |
| Jun 8, 3:16 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 4 hr |
| Jun 8, 3:27 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Taylor | 33 min |
| Jun 8, 3:32 PM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 8, 3:48 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Tama | 4 hr |
| Jun 8, 4:09 PM CDT | Flash Flood Warning | DMX | Madison, Ringgold, Union | 3 hr |
| Jun 8, 4:15 PM CDT | Tornado Warning | DMX | Marshall, Tama | 45 min |
| Jun 8, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 38 min |
| Jun 8, 4:25 PM CDT | Tornado Warning | DMX | Clarke, Madison, Union | 20 min |
| Jun 8, 4:36 PM CDT | Tornado Warning | DMX | Tama | 24 min |
| Jun 8, 4:41 PM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Warren | 3 hr |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Marion, Warren | 24 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.